MAUDE Adverse Event Report: PRODUCTOS UROLOGOS DE MEXICO S.A. DE C.V. CANNULA SOFT ADULT W/U-CON 7FT TB 50/CS; CONSERVER, OXYGEN

PRODUCTOS UROLOGOS DE MEXICO S.A. DE C.V. CANNULA SOFT ADULT W/U-CON 7FT TB 50/CS; CONSERVER, OXYGEN
Model Number CANNULA SOFT ADULT W/U-CON 7FT TB 50/CS
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
At this time, the suspect device has not been returned for evaluation.No root cause has been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.".
 
Event or Problem Description
It was reported to vyaire medical that the sft2699 cannula soft adult w/u-con 7ft tb 50/cs cannula is looped so the patient just breathes in their own air.There is no information on the patient outcome.
 
Additional Manufacturer Narrative
Device evaluation: g3, g6, h2, h6 and h10.Vyaire determined that manufacturing personnel may be related with the reported defect since it was registered that new personnel was working on the line at the time the fg part number sft2699 was being manufactured.This bring us that new personnel may not have followed correctly the procedure according to spm 001309 etal on how to properly assembly the fg sft2699, however is and isolated case since we have not received any complaints about this issue in the past.In addition, pfmea-14a-005 was reviewed and we have controls for this type of issues.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.

Brand Name
CANNULA SOFT ADULT W/U-CON 7FT TB 50/CS
Common Device Name
CONSERVER, OXYGEN
Manufacturer (Section D)
PRODUCTOS UROLOGOS DE MEXICO S.A. DE C.V.
cerrada vía de la producción
no. 85, parque undustrial
mexicali,21397
MX 
Manufacturer (Section G)
PRODUCTOS UROLOGOS DE MEXICO S.A. DE C.V.
cerrada vía de la producción n
o. 85, parque undustrial mexic
mexicali 21397
MX   21397
Manufacturer Contact
erika bonilla
510 technology drive
irvine, CA 92618
MDR Report Key16305622
Report Number8030673-2023-00296
Device Sequence Number6074735
Product Code NFB
UDI-Device Identifier10190752117815
UDI-Public(01)10190752117815(10)0004232076
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCANNULA SOFT ADULT W/U-CON 7FT TB 50/CS
Device Catalogue NumberSFT2699
Device Lot Number0004232076
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2023
Supplement Date Received by Manufacturer02/03/2023
Initial Report FDA Received Date02/06/2023
Supplement Report FDA Received Date02/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown